A characterization of absolutely minimum attaining operators

Jadav, Ganesh and G, Ramesh and D, Sukumar (2018) A characterization of absolutely minimum attaining operators. Journal of Mathematical Analysis and Applications, 468 (1). pp. 567-583. ISSN 0022-247X

Full text not available from this repository. (Request a copy)

Abstract

We study the spectral properties of positive absolutely minimum attaining operators defined on infinite dimensional complex Hilbert spaces and using this we derive a characterization theorem for such type of operators. We construct several examples and discuss some of the properties of this class. Also, we extend this characterization theorem for general absolutely minimum attaining operators by means of the polar decomposition theorem.

[error in script]
IITH Creators:
IITH CreatorsORCiD
G, RameshUNSPECIFIED
D, SukumarUNSPECIFIED
Item Type: Article
Uncontrolled Keywords: Minimum modulus, Absolutely minimum attaining operator, Compact operator, Spectrum
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 10 Oct 2018 09:38
Last Modified: 10 Oct 2018 09:38
URI: http://raiith.iith.ac.in/id/eprint/4483
Publisher URL: http://doi.org/10.1016/j.jmaa.2018.08.034
OA policy: http://www.sherpa.ac.uk/romeo/issn/0022-247X/
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 4483 Statistics for this ePrint Item